# SDR SIMA20130721007

- Difficulty date: July 21, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 23,893 hours, 20,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14526324601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND SUPPORT BROKEN UNDER CARGO DOOR SUPPORT ROD RECEPTICLE (FRAME 68).  R & R CARGO DOOR ROD RECEPTICLE SUPPORT IAW SRM 51-40-02.
